# SDR C2XA11TY013

- Difficulty date: January 27, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N12571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 29,666 hours, 22,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE SKIN PANEL AT FRAMES 13 AND 14 AND STRINGERS 20L AND 21R CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SKIN PANEL, AREA FOUND TO BE GOOD IAW WITH TASKCARD 34-13-04-280 AND EC 5330-02344.  ACFT RELEASED AT END OF CHECK.
